# SDR AALA2018112769030

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 2,019 hours, 798 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Defective
- Location: Captain'S
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL,  THE AUTOTHROTTLES DISCONNECTED AT 80 KIAS ON CAPTAIN AIRSPEED. THE FLIGHT OFFICER WAS ABOUT 40 KIAS HIGHER. THE STANDBY MATCHED THE FOS AIRSPEED. ON LEVEL OFF THE AIRSPEED WAS BETTER,  WITHIN 10 KIAS BUT NEVER MATCHED. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ON FINAL APPROACH CAS AIRSPEED WAS 20 TO 30 KIAS LOW.  IAS DISAGREE WAS ON MOST OF THE TIME. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED CAPTAIN PITOT PROBE AND TESTED OK PER AMM 34-11-01. OK FOR SERVICE.
